# SDR UPS804826

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 4653726501
- Condition: Cracked
- Location: Fs 210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND LONGERON SPLICE AT FS 210, LONGERON 30R CRACKED.  REPLACED SPLICE PER SRM 51-1-20D.
